# SDR DHL9872120D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 651626418
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING FIXED L/E SUPPORT RIB ON THE O/B SIDE AT FWD END IS CORRODED.  FABRICATED AND  AND INSTALLED ATTACH FITTING PER SRM 51-30-2.  CUT OUT RIB SUPPORT AND INSTALLED RIB REPAIR PER SRM 51-40-2, 6 X 4'.  N/R 2462.
